# SDR GTIA1100020

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 5,114 hours, 2,344 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY CYLINER PRESSURE LOW.   SERVICED L2 DOOR EMERGENCY CYLINDER TO PROPER PRESSURE IAW AMM 52-10-00-614-001.
